# SDR DXTA2021070844900

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 682 hours, 438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR LATCH HANDLE VERY HARD TO OPERATE WHEN CLOSING/LATCHING. // SIGN OFF // ACCOMPLISHED OPERATIONAL CHECK OF THE MAIN ENTRY DOOR AND FOUND DOOR TO HAVE SOME RESISTANCE WHEN SECURING THE DOOR. ACCOMPLISHED VISUAL INSPECTION AND FOUND RECEPTACLES TO BE OUT OF ADJUSTMENT. ADJUSTED MAIN ENTRY DOOR RECEPTACLES AND ACCOMPLISHED OPERATIONAL TEST. FOUND NO DISCREPANCIES. WORK ACCOMPLISHED IN REFERENCE TO CESSNA 680A AMM 52-10-00.
